# SDR GAIA99118

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112PS
- Make and model: Doug DC-9-15F
- Aircraft serial: 47013
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114013
- Condition: Damaged
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND SKIN DAMAGE BY THE MAIN ENTRANCE DOOR AIRSTAIR CUTOUT AT L22L AND STATION 200.  THE SKIN WAS REPAIRED IAW KITTY HAWK EA D9-53-069 THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
